# SDR M7K2005F00002

- Difficulty date: December 8, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N812MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3956
- Engine: Tmeca ARRIEL2B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Part number: 350A54113800
- Condition: Cracked
- Location: Engine Oil
- Part time: 83 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL VENT TUBE, AIRFRAME PART, MOUNTED ON ENG WITH VENTING ORIFICE PLACED IN EXHAUST PATH HAS ANTI-ROTATION CLAMP WELDED TO STAINLESS TUBE BODY, CRACKS INITIATE IN SPOT WELDS CAUSING CLAMP FLANGE TO CRACK.  REPAIR, DRESSING OFF FLANGE REMNANTS, INSTALLING A HIGH TEMP FITTED CLAMP HAS BEEN RECOMMENDED BY AC MFG ENGINEERING DEPART.  TUBES NOW HAVE CRACKS DEVELOPING AROUND TUBE CIRCUM EMANATING FROM CLAMP SPOT WELDS.  THESE TUBES HAVE BEEN REMOVED AND REPLACED.  UNDISCOVERED CRACK AT TUBE SECTION COULD LEAD TO 10 IN LONG, .6250 IN DIA PIECE OF TUBE DEPARTING THE AC, POSSIBLY STRIKING MAIN ROTOR BLADES OR TAIL ROTOR BLADES.  RECOMMEND NEW TUBES W/O WELDED CLAMPS, THAT ARE HELD WITH HIGH TEMP CLAMPS.
